MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 12 FR X 1.7 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 12 FR X 1.7 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 712170
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.
 
Event or Problem Description
Customer reports: the balloon on the sld burst.
 
Additional Manufacturer Narrative
The device history record (dhr) for each lot affected was review, showed that manufacturing and inspection product was performed as per applicable procedures and validated process.All inspection results were within acceptable criteria as per established sampling plan levels quality procedures.One decontaminated sample was received for evaluation.A visual inspection was performed according to procedure.Additionally, a functional test was performed.The leak test was performed by inflating the balloon and the reported condition was observed; a leakage was observed from a pinhole in the balloon.Based on historical data the supplier was issued a formal corrective/preventative action (capa) the root cause and action plan will be documented to address the reported condition to mitigate any further occurrences.This action is currently ongoing.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
BALLOON SLG 12 FR X 1.7 CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18124477
Report Number9612030-2023-03857
Device Sequence Number20471412
Product Code KNT
UDI-Device Identifier10884521010512
UDI-Public10884521010512
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number712170
Device Catalogue Number712170
Device Lot Number2129220864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown